Volume 3, Issue 4 (Journal of Control, V.3, N.4 Winter 2010)                   JoC 2010, 3(4): 65-75 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shahnazi R, Pariz N, Vahidian Kamyad A. Observer-based Adaptive Fuzzy Control Scheme for a Class of MIMO Uncertain Nonlinear Systems. JoC 2010; 3 (4) :65-75
URL: http://joc.kntu.ac.ir/article-1-148-en.html
Abstract:   (21066 Views)
An output feedback adaptive fuzzy model following controller is proposed for a class of MIMO nonlinear uncertain systems. The unknown nonlinear functions are approximated by fuzzy systems based on universal approximation theorem, where both the premise and the consequent parts of the fuzzy rules are tuned with adaptive schemes. Thus prior knowledge and the number of fuzzy rules for designing fuzzy systems are decreased effectively. In practical situations the states of the nonlinear systems are fully or partially not known, the proposed approach does not need the availability of the states and uses an observer to estimate the states. To cope with fuzzy approximation error and external disturbances an adaptive discontinuous structure is used to make the controller more robust, while due to adaptive mechanism attenuates chattering effectively. All the adaptive gains are derived via Lyapunov approach thus asymptotic stability of the closed-loop system is guaranteed. The approach is applied to stabilize the Chen’s chaotic system with uncertain dynamics and amid significant disturbances. Analysis of simulations reveals the effectiveness of the proposed method in terms of coping well with the uncertainties while maintaining asymptotic convergence.
Full-Text [PDF 698 kb]   (2868 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/08/23 | Accepted: 2014/08/23 | Published: 2014/08/23

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb